# SDR WTAA960067

- Difficulty date: March 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120155
- System (JASC): 5246 · Fluid Service Doors
- Part: Fuel Service Dr
- Part number: 12016900010
- Condition: Unsecured
- Location: Rt Wing
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

LAX - SERVICE DOOR WARNING LIGHT ILLUMINATED DURING TAKEOFF ROLL.  MAINTENANCE INSPECTED SERVICE DOORS, FUOND FUEL SINGLE POINT REFUELING DOOR TO HAVE UNSECURED FASTENER.  RESECURED DOOR.  DOOR WARNING SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
